# SDR DL72S980400

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163389
- Condition: Worn
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE FLAP WAS FOUND WITH LEADING EDGE SKIN WORN BEYOND ALLOWABLE DAMAGE LIMITS AT O/B END.  THE SKIN WAS REPAIRED BY REMOVING THE DAMAGED SKIN AND INSTALLING A FILLER AND DOUBLER PER 727 MM 57-52-0, FIG 803.
